# SDR AALA202303209378

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 85,072 hours, 11,091 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR DIFFICULT TO LOCK / UNLOCK FROM INSIDE. ADJUSTED AND LUBRICATED LAVATORY DOOR. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-41-01.
